RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 291, Number 2, Pages 277–279 (Mi dan8367)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

Cubic subcomplexes in regular lattices

N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (459 kB)

Bibliographic databases:
UDC: 515.162+514.174
Presented: С. П. Новиков
Received: 04.06.1985

Citation: N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Cubic subcomplexes in regular lattices”, Dokl. Akad. Nauk SSSR, 291:2 (1986), 277–279

Citation in format AMSBIB
\Bibitem{DolShtSht86}
\by N.~P.~Dolbilin, M.~A.~Shtan'ko, M.~I.~Shtogrin
\paper Cubic subcomplexes in regular lattices
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 291
\issue 2
\pages 277--279
\mathnet{http://mi.mathnet.ru/dan8367}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=866376}
\zmath{https://zbmath.org/?q=an:0634.51012}


Linking options:
  • http://mi.mathnet.ru/eng/dan8367
  • http://mi.mathnet.ru/eng/dan/v291/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “The problem of parametrization of cycles modulo 2 in a three-dimensional cubic lattice”, Math. USSR-Izv., 32:2 (1989), 359–383  mathnet  crossref  mathscinet  zmath  isi
    2. M. A. Shtan'ko, M. I. Shtogrin, “On the embedding of cubic manifolds and complexes in a cubic lattice”, Russian Math. Surveys, 47:1 (1992), 267–268  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Cubic manifolds in lattices”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 301–313  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. M. Buchstaber, T. E. Panov, “Torus actions, combinatorial topology, and homological algebra”, Russian Math. Surveys, 55:5 (2000), 825–921  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Proc. Steklov Inst. Math., 273 (2011), 238–251  mathnet  crossref  mathscinet  zmath  isi  elib
    6. Proc. Steklov Inst. Math., 288 (2015), 226–242  mathnet  crossref  crossref  isi  elib
    7. I. A. Dynnikov, “On a new discretization of complex analysis”, Russian Math. Surveys, 70:6 (2015), 1031–1050  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:45
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019